# SDR CA050614006

- Difficulty date: June 10, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200033
- Part serial: CS383
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE WAS DECLARED BEYOND SALVAGE 'SCRAP' ON 12-09-04 AND FOUND WITH SERVICEABLE TAG ON 04-17-05.
